# SDR SWAA2024041564297

- Difficulty date: March 16, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 59,266 hours, 35,668 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ACB FWD SHIELD.<[01] CORROSION ON ACB FORWARD SHIELD FOUND TO BE OUT OF ALLOWABLE DAMAGE LIMITS DUE TO NO ALLOWABLE GIVEN IN SRM. REPAIR BY REPLACEMENT IAW SRM 51-10-02;[02] VERIFIED.
